Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A ZFC Dowker space in $\aleph _{\omega +1}$: An application of pcf theory to topology
HTML articles powered by AMS MathViewer

by Menachem Kojman and Saharon Shelah PDF
Proc. Amer. Math. Soc. 126 (1998), 2459-2465 Request permission


The existence of a Dowker space of cardinality $\aleph _{\omega +1}$ and weight $\aleph _{\omega +1}$ is proved in ZFC using pcf theory.
Similar Articles
Additional Information
  • Menachem Kojman
  • Affiliation: Department of Mathematics, Carnegie-Mellon University, Pittsburgh, Pennsylvania 15213
  • Address at time of publication: Department of Mathematics, Ben Gurion University of the Negev, POB 653, 84105 Beer-Sheva, Israel
  • Email:
  • Saharon Shelah
  • Affiliation: Institute of Mathematics, The Hebrew University of Jerusalem, and Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903
  • MR Author ID: 160185
  • ORCID: 0000-0003-0462-3152
  • Email:
  • Received by editor(s): June 15, 1996
  • Additional Notes: The second authorโ€™s research was supported by โ€œThe Israel Science Foundationโ€ administered by The Israel Academy of Sciences and Humanities. Publication 609.
  • Communicated by: Franklin D. Tall
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2459-2465
  • MSC (1991): Primary 54B99, 54G99; Secondary 04A20, 04A30
  • DOI:
  • MathSciNet review: 1605988